| Catalog Number |
UNKNOWN |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the unspecified bd infusion set was damaged / misassembled.The following information was provided by the initial reporter: roller clamp upside down.Additional information received from the customer: will you confirm if the material or batch number is known for these events? i cannot confirm a lot #.The tubing was already in use and packaging had already been disposed of early in the day.Describe if any patient harm, injury, complication or negative outcome occurred as a result of each event.Roller clamp upside down-no patient harm or negative outcome.
Additional Manufacturer Narrative
E.1.Address was not located, and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Two photos were submitted for quality evaluation.One photo shows that the roller clamp appears to be upside down.The second photo shows two stopcocks connected together, however, it does not depict that the stopcock was leaking.The customer complaint of misassembly was confirmed, but the customer complaint of leakage could not be verified.Due to the physical sample not being available, the root cause for the misassembly failure could not be determined.Additionally, since the physical samples were not received the leakage between the stopcocks could not be confirmed and a root cause was not determined.
Event or Problem Description
No additional information provided.